# SDR MASA98039

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5508 - MIA-TLH - ON START UP IN MIA, CREW NOTICED THE EMERGENCY TRACK LIGHTS IN THE MIDDLE FLOOR SECTION WOULD NOT ILLUMINATE.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-51-1.  IN SUBSEQUENT MAINTENANCE, A SHORTED WIRE WAS REPAIRED.  (M)
